# SDR 95ZZZX5150

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N976Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47248
- Engine: Pwa JT8D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

CLE - FLT 384 - DURING DESCENT, SHUT DOWN NR 2 ENGINE, SN 2161, DUE TO LOW OIL PRESSURE LIGHT ILLUMINATION AND DECREASING OIL QUANTITY.  FOUND OIL LEAK AT NR 1 BEARING AND METAL PARTICLES IN OIL SCREEN.  CHANGED NR 2 ENGINE.  ENGINE OPERATION CHECKED NORMAL.  ENGINE TOTAL TIME:  48,251 HOURS; 54,637 CYCLES.  CHECK C- 7-3-95 - STL.
